Posted 20 December 2010 - 04:34 PM
i am taking it for both my my ADD and depression issues
i want to now why sudennly after so long i have elevated hurt rate and pulse so high
dose some one can explain?
for the last 2 years i am smoking with friends and taking the pill nothing was wrong
i was smoking weed and hashish only and now for the last 2 months
my hurt rate going between 95-115 and sys and dis meassurement is 140-160/87-110 ?????
i dont know what to do????
Deep Sea Philosopher
Posted 20 December 2010 - 05:03 PM
From the User Agreement that you agreed to when you joined Crazy Talk -
6) On the subject of Axis II disorders, we will not tolerate self-defeating behavior. E.g. repeated substance abuse, frequently stopping and restarting medications, withholding important information from one's doctor no matter how many times one is told that said doctor needs to know about that already. See the part about how this isn't a support group. Keep it up and there's a ban after so many warnings, which may be as few as one.
Does your Pdoc know that you are abusing Mary Jane and Hashish? The best thing that you can do is talk to your Pdoc about the situation at hand. Besides the physical symptoms that are presenting, the primary issue stems from the psychological forces that drive you to self-medicate.
8) We don't discuss medical marijuana. It has been proven as great for certain types of chronic pain and a lifesaver when it comes to offsetting the side effects of chemotherapy, neither or which we discuss here. Marijuana is also one of the worst things someone with bipolar disorder or schizophrenia can do to themselves. So take it elsewhere.
We here at Crazy Talk do not encourage or condone the use of illicit drugs or the misuse of legal drugs. Erowid is a great site if you are into that kind of thing.
Another thing, you do not have to copy and paste the same message in three seperate forums.
Meds: 30mg Dexedrine Spansule .. 200mg Lamictal .. 80mg Latuda .. 600mg Neurontin .. 200mg Ultram ER
Some people say the grass is always greener on the other side.
I say be the gardener. Water it. Feed it. Make your own grass grow.
I make the grass greener wherever I am. I'm the gardener.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud
Don’t worry about actually buying one. Windows shop and share the designs you’d like to buy or find worthy of ridicule. What else are you doing now? Working? Sure you are.
|| ||Follow @jerod23||Wear my Straitjacket||Batshit Crazy Blog|
Crazymeds | Promote Your Page Too||Follow @BrandCrazyMeds||Play Dress-Up with your Imaginary Friends||Crazymeds: The Blog|